Alert archive / Massachusetts / Wind Advisories in 2019
Wind Advisory 25, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Dec 13, 2019, 2:49 AM EST for 6 counties in Massachusetts; Bristol County, Newport County, Washington County, Rhode Island. It took effect at Dec 14, 2019, 4:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2019, 2:49 AM EST (07:49 UTC)
- In effect from
- Dec 14, 2019, 4:00 AM EST
- Expired
- Dec 14, 2019, 12:40 PM EST
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 39 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
908 WWUS71 KBOX 130749 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 249 AM EST Fri Dec 13 2019 MAZ022>024-131600- /O.NEW.KBOX.WI.Y.0025.191214T1300Z-191214T2100Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 249 AM EST Fri Dec 13 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EST SATURDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Barnstable MA, Dukes MA and Nantucket MA Counties. * WHEN...From 8 AM to 4 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Frank For more information from the National Weather Service visit https://weather.gov/box
6 follow-up statements
685 WWUS71 KBOX 131540 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1040 AM EST Fri Dec 13 2019 MAZ022>024-132345- /O.CON.KBOX.WI.Y.0025.191214T1300Z-191214T2100Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 1040 AM EST Fri Dec 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EST SATURDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...Barnstable MA, Dukes MA and Nantucket MA Counties. * WHEN...From 8 AM to 4 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ BL For more information from the National Weather Service visit https://weather.gov/box
581 WWUS71 KBOX 132035 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 335 PM EST Fri Dec 13 2019 MAZ022>024-140445- /O.CON.KBOX.WI.Y.0025.191214T1300Z-191214T2100Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 335 PM EST Fri Dec 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EST SATURDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Barnstable MA, Dukes MA and Nantucket MA Counties. * WHEN...From 8 AM to 4 PM EST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ BL For more information from the National Weather Service visit https://weather.gov/box
609 WWUS71 KBOX 140153 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 853 PM EST Fri Dec 13 2019 MAZ018>021-141000- /O.EXB.KBOX.WI.Y.0025.191214T0900Z-191214T2100Z/ Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA- Including the cities of Brockton, Plymouth, Fall River, New Bedford, and Mattapoisett 853 PM EST Fri Dec 13 2019 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY... * WHAT...South winds 15 to 30 mph with gusts between 40 and 50 mph expected. * WHERE...Western Plymouth MA, Eastern Plymouth MA, Southern Bristol MA and Southern Plymouth MA Counties. * WHEN...Strongest of the winds Saturday between 8 am and 4 pm. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ022>024-141000- /O.EXT.KBOX.WI.Y.0025.191214T0900Z-191214T2100Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 853 PM EST Fri Dec 13 2019 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY... * WHAT...South winds 15 to 30 mph with gusts between 45 and 55 expected. * WHERE...Barnstable MA, Dukes MA and Nantucket MA Counties. * WHEN...Strongest of the winds Saturday between 8 am and 4 pm. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Frank For more information from the National Weather Service visit https://weather.gov/box
989 WWUS71 KBOX 140709 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 209 AM EST Sat Dec 14 2019 MAZ022>024-141515- /O.UPG.KBOX.WI.Y.0025.191214T0900Z-191214T2100Z/ /O.NEW.KBOX.HW.W.0010.191214T1300Z-191214T2000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 209 AM EST Sat Dec 14 2019 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM EST THIS AFTERNOON... * WHAT...South winds 25 to 35 mph with gusts between 50 and 60 mph. * WHERE...Cape Cod and the Islands. * WHEN...From 8 AM this morning to 3 PM EST this afternoon. * IMPACTS...Damaging winds may result in some downed trees and scattered power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ RIZ005-007-008-141515- /O.EXB.KBOX.WI.Y.0025.191214T1000Z-191214T1900Z/ Bristol RI-Newport RI-Block Island RI- Including the cities of Bristol, Newport, and New Shoreham 209 AM EST Sat Dec 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...Southeast winds 15 to 30 mph with gusts between 40 and 50 mph expected. * WHERE...Bristol RI, Newport RI and Block Island RI Counties. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ018>021-141515- /O.EXT.KBOX.WI.Y.0025.191214T0900Z-191214T1900Z/ Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA- Including the cities of Brockton, Plymouth, Fall River, New Bedford, and Mattapoisett 209 AM EST Sat Dec 14 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Eastern Plymouth MA, Western Plymouth MA, Southern Bristol MA and Southern Plymouth MA Counties. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Frank For more information from the National Weather Service visit https://weather.gov/box
856 WWUS71 KBOX 141453 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 953 AM EST Sat Dec 14 2019 MAZ022>024-142000- /O.CAN.KBOX.HW.W.0010.000000T0000Z-191214T2000Z/ /O.EXB.KBOX.WI.Y.0025.000000T0000Z-191214T2000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 953 AM EST Sat Dec 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Barnstable MA, Dukes MA and Nantucket MA Counties. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ020-RIZ005-007-008-141600- /O.CAN.KBOX.WI.Y.0025.000000T0000Z-191214T1900Z/ Southern Bristol MA-Bristol RI-Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Bristol, Newport, and New Shoreham 953 AM EST Sat Dec 14 2019 ...WIND ADVISORY IS CANCELLED... $$ MAZ018-019-021-141900- /O.CON.KBOX.WI.Y.0025.000000T0000Z-191214T1900Z/ Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA- Including the cities of Brockton, Plymouth, and Mattapoisett 953 AM EST Sat Dec 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Eastern Plymouth MA, Western Plymouth MA and Southern Plymouth MA Counties. * WHEN...Until 2 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
208 WWUS71 KBOX 141740 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1240 PM EST Sat Dec 14 2019 MAZ018-019-021-141845- /O.CAN.KBOX.WI.Y.0025.000000T0000Z-191214T1900Z/ Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA- Including the cities of Brockton, Plymouth, and Mattapoisett 1240 PM EST Sat Dec 14 2019 ...WIND ADVISORY IS CANCELLED... $$ MAZ022>024-141845- /O.CAN.KBOX.WI.Y.0025.000000T0000Z-191214T2000Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 1240 PM EST Sat Dec 14 2019 ...WIND ADVISORY IS CANCELLED... $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 12, 9:11 PM EST, 5 hours 38 minutes earlier.
Area forecast discussion, Dec 12, 9:11 PM EST, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
911 PM EST Thu Dec 12 2019
.SYNOPSIS...
High pressure gradually shifting off to the northeast late tonight.
There is a risk for scattered light precipitation across western
Massachusetts and northern Connecticut, which may begin as a very
light wintry. Temperatures will gradually increase Friday night as
winds become onshore. Low pressure will bring mainly rain Friday
night and Saturday which will fall heavily at times with areas of
dense fog due to melting snow. Dry and blustery conditions move in
on Sunday, then colder air arrives Monday. Another system brings
snow to start Monday night, then a wintry mix that will change to
rain across the coastal plain, but remaining mixed rain and/or snow
well inland into Tuesday. Dry and cold conditions return during
Wednesday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
910 PM Update...
Large high pressure will gradually slide east of the region
tonight, but it will still be close enough to keep us dry/cold.
Overnight low temps will generally be in the 15 to 25 degree
range with the coldest readings in the typical outlying
locations. Many locations are just a few degrees away from
their low temps already. In fact, temps should level off or even
rise a few degrees after midnight as clouds begin to thicken
and lower especially across western MA/CT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
* Risk for very light icing across parts of the interior
Friday with the greatest threat across the CT River Valley
Friday...
High pressure continues building off to the east while a shortwave
lifts in from the southwest. Expect moisture advection from the
south with the best forcing still setting up across interior MA and
CT. There are some timing differences between high resolution
guidance and the synoptic scale guidance where the NMM brings in
light precipitation quickly tomorrow morning whereas the GFS/GEM and
ECMWF are much slower bringing precipitation in. Think that the
slower solution may be on to something due to the drier air
currently in place and the current synoptic setup, but will need to
refine things in future updates. There will be warming aloft with 0
to +5 degree Celsius air advecting in. The overrunning warm air
will bring rain to much of the region, but think that colder air
will be locked in across the valleys across western MA and CT. Think
the 12Z NAM depicts this best. These locations have the best
opportunity for a wintry mix possibly as freezing rain or drizzle
during the morning and into the afternoon. As previously stated if
any icing occurs amounts will be light, but it does not take much
for hazardous travel. High temperatures will be in the 40s across
the coastal plain. Expect light precipitation to spread into the
coastal areas late.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Highlights...
* Low pressure brings the potential for heavy rain & localized
flooding late Friday into Saturday. Interior areas may see periods
of dense fog and icing during precipitation onset due to shallow
cold air and warm rain falling on cold surfaces but any icing
issues will be very transient. Flooding risks may be increased by
snowmelt.
* Leftover rain/snow showers linger into Sunday. Strong northwest
winds, especially in coastal areas with gusts up to 40 kts. Gale
headlines might be needed for Sunday over the waters.
* Drying out and seasonably cold on Monday before the next system
arrives on Tuesday, giving us another round of snow before mixing
with or changing to rain. Confidence is growing with an impactful
storm but precipitation types remain uncertain.
* Unseasonably cold but dry on Wednesday and Thursday.
Details...
Friday night through Saturday...
***Heavy Rain and Flood Potential on Saturday***
By Friday night, the 500mb long wave trough starts digging out of
the midwest into the southeast states. This will set up a strong
southwest mid level wind flow allowing the deep layer moisture to
work into the northeast late Friday into early Saturday morning,
with PWATs up to 2-3 standard deviations above normal and pockets of
3-4 standard deviations along the Eastern MA coast. Looking at the
guidances from WPC and using model blend, it looks like we can
expect between 0.75 to 1.5 inch of QPF for Western MA/CT and 1 to 2
inches of QPF in Eastern MA/RI, with highest amounts near the coast.
In general, shower coverage increases into the evening but
widespread heavy rain is expected after midnight when the atmosphere
becomes fully saturated at all levels. Shallow cold air might hang
around in the interior high elevations or CT River valley long
enough for a brief period of light freezing rain late Friday night.
But this will be very transient with the surge of warm air
overnight. While this is a relatively progressive system, heavy
rainfall rates at times on Saturday morning and afternoon could lead
to localized flooding. With the low level jet kicking in late Friday
night, overnight temperatures on Friday will exhibit a non-diurnal
trend. There would also be a significant uptick in dew points, with
40s in Western MA/CT and 50s elsewhere. The high dew points combined
with a southerly wind will be very efficient in melting the existing
snowpack. High temperatures on Saturday look to be in the mid to
upper 40s across the interior and mid to upper 50s near the coast.
An issue of concern for Saturday is the potential for localized
flooding. NOHRSC is forecasting up to 2 inches of snowmelt in the
East Slopes of the Berkshires and along the CT River valley in MA by
late Saturday night. So the combination of snowmelt runoff and heavy
rain may result in localized urban and poor drainage flooding. We
will continue to monitor river levels for any rises.
The other concern is areas of dense fog, especially in the normally
prone valley locations with warm rain falling on cold surfaces or
snow. With light winds, have to watch the risk of fog late Friday
night into early Saturday morning.
Sunday...
** Strong winds on Sunday **
Low pressure will shift northeast into Maine and the Maritimes by
Sunday morning, though there may be scattered showers on Sunday
morning. A cold front pushes through late Saturday night into early
Sunday. There could be some snow showers in the East Slopes of the
Berkshires and the Northern Worcester Hills Sunday morning into
early afternoon but any accumulations would be very light. The main
concern on Sunday, however, is the wind. In wake of the departing
low, northwest winds increase, possibly gusting up to 25 kts in the
interior higher elevations and up to 40 kts over the waters. This is
supported by Bufkit soundings show a momentum transfer of 35 kts at
the bottom of the boundary layer and 52 kts at the top of the
boundary layer in Boston early Sunday afternoon. As a result, we
will likely need gale headlines for Sunday.
Next Monday through Tuesday...
** Potential for snow mixing with/changing to rain on Tuesday but
low confidence this far out**
Another cold front will sweep across the region by Monday morning,
bringing gusty northwest winds and colder air across the region.
Expect highs on Monday to be in the 30s and 40s. Another low
pressure system looks to impact the area by early Tuesday. With the
cold air in place, it should start off as snow before changing to
mixed precipitation or rain away from the interior. The 12z ECMWF
shows the low pressure tracking over the 70W/40N benchmark so it is
not out of the question this could remain mostly snow and bring
impactful snowfall to the I-95 corridor. But since we are still 5
days away, confidence is low given the spread in model guidance and
all solutions remain on the table. The precipitation comes to an end
late Tuesday along with a cold front passage.
Next Wednesday through Thursday...
Other than some possible ocean-effect snow showers on the Cape,
Wednesday looks dry but with below average high temperatures in the
20s in the interior and 30s near the coast. Thursday looks to be
even colder with sub-freezing highs possible for all locations. A
clipper system may skirt northwest MA late Thursday but confidence
is extremely low a week out.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00Z update...
Short Term /through Friday/...
Tonight...High confidence. VFR conditions with light winds.
Friday...Moderate to high confidence. MVFR to IFR conditions
spreading in across interior MA & CT with scattered light
precipitation expected to develop. It may be cold enough for
some light snow and/or freezing drizzle. Greatest risk for
freezing drizzle would be across the BAF and BDL terminals.
Meanwhile, across eastern MA and RI VFR to marginal MVFR
conditions expected with light rain overspreading.
KBOS Terminal...Moderate confidence in TAF
KBDL Terminal...Moderate confidence in TAF.
Outlook /Friday Night through Tuesday/...
Friday Night: Mainly IFR, with local MVFR possible. Breezy. RA,
FZRA likely.
Saturday: Mainly IFR, with areas MVFR possible. Breezy. RA
likely.
Saturday Night: Mainly MVFR, with local IFR possible. Windy
with gusts up to 35 kt. Chance RA.
Sunday: Mainly VFR, with local MVFR possible. Strong winds with
local gusts up to 40 kt.
Sunday Night: VFR. Strong winds with local gusts up to 40 kt.
Monday: VFR. Windy with local gusts up to 30 kt. Slight chance
SN.
Monday Night: MVFR/IFR conditions possible. Chance SN, FZRA
likely.
Tuesday: Mainly IFR, with areas MVFR possible. Breezy. Chance
FZRA, chance PL, slight chance RA, slight chance SN.
&&
.MARINE...
Short Term /through Friday/...
Today...High confidence. NW winds continue to diminish as high
pressure builds in from the west. Wind gusts will continue
decreasing as the high relaxes the pressure gradient.
Tonight and Friday...High confidence. High pressure will be in
control of our waters tonight keeping winds/seas below small
craft thresholds. High pressure moves east of the waters Fri,
allowing southerly winds to increase with gusts of 20 to 25
knots developing during the afternoon. We also may see some
marginal 5 foot seas develop across our outer waters.
Outlook /Friday Night through Tuesday/...
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft. Rain. Local visibility 1 to
3 nm.
Saturday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Rough seas up to 11 ft. Rain likely. Areas of
visibility 1 to 3 nm.
Saturday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft. Chance of rain.
Sunday through Sunday Night: Moderate risk for gale force winds
with gusts up to 40 kt. Rough seas up to 13 ft.
Monday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Areas of rough seas. Chance of rain.
Monday Night: Winds less than 25 kt. Seas up to 5 ft. Rain
likely, chance of snow. Areas of visibility 1 to 3 nm.
Tuesday: Winds less than 25 kt. Areas of rough seas. Chance of
rain, freezing rain likely.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 3 AM Saturday to 1 AM EST Sunday for
ANZ231-232-251.
Small Craft Advisory from 9 PM Saturday to 1 AM EST Sunday for
ANZ233-234.
Small Craft Advisory from noon Friday to 1 AM EST Sunday for
ANZ235-237-250-254-256.
Small Craft Advisory from 6 PM Friday to 1 AM EST Sunday for
ANZ255.
&&
SYNOPSIS...BL/BW/Chai
NEAR TERM...Frank
SHORT TERM...Belk/BL
LONG TERM...BW/Chai
AVIATION...BL/BW/Chai
MARINE...Belk/BL/ChaiHazardous weather outlook, Dec 12, 3:46 PM EST, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 346 PM EST Thu Dec 12 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-132100- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 346 PM EST Thu Dec 12 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-132100- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 346 PM EST Thu Dec 12 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 2:46 AM EST | Flood Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 31 hr |
| Dec 13, 2:51 AM EST | Gale Warning | BOX | 70 hr | |
| Dec 13, 2:51 AM EST | Small Craft Advisory | BOX | 23 hr | |
| Dec 13, 10:28 AM EST | Winter Weather Advisory | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 11 hr |
| Dec 13, 3:57 PM EST | River Flood Watch | BOX | Bristol, Plymouth | 4 days |
| Dec 13, 4:40 PM EST | Coastal Flood Statement | BOX | Barnstable, Bristol, Essex, Nantucket, Norfolk, Plymouth and 1 more | 21 hr |
| Dec 13, 3:57 PM EST | River Flood Watch | BOX | Washington | 51 hr |
| Dec 13, 3:57 PM EST | River Flood Watch | BOX | Kent, Providence | 45 hr |
| Dec 13, 3:57 PM EST | River Flood Watch | BOX | Washington | 60 hr |
| Dec 13, 3:57 PM EST | River Flood Watch | BOX | Washington | 4 days |
Nearby
Wind Advisories in Massachusetts, 2019Wind Advisories in Rhode Island, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.